# SDR USAA061125

- Difficulty date: September 5, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 53,031 hours, 53,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500-500A BL 0 UNDER FWD CARGO FLOOR CORROSION.  REMOVED CORRODED CHANNEL AND FABRICATED NEW HAT CHANNEL IAW SRM 51-10-02 LEVEL 1 C53-208-01, DEFECT SIZE: 3 X 8 INCHES.
